Algebras for Parameterised Monads

Robert Atkey

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

Parameterised monads have the same relationship to adjunctions with parameters as monads do to adjunctions. In this paper, we investigate algebras for parameterised monads. We identify the Eilenberg-Moore category of algebras for parameterised monads and prove a generalisation of Beck’s theorem characterising this category. We demonstrate an application of this theory to the semantics of type and effect systems.
Original languageEnglish
Title of host publicationAlgebra and Coalgebra in Computer Science
Subtitle of host publicationThird International Conference, CALCO 2009, Udine, Italy, September 7-10, 2009. Proceedings
PublisherSpringer Berlin Heidelberg
Pages3-17
Number of pages15
ISBN (Electronic)978-3-642-03741-2
ISBN (Print)978-3-642-03740-5
DOIs
Publication statusPublished - 2009
Externally publishedYes

Publication series

NameLecture Notes in Computer Science
Volume5728
ISSN (Print)0302-9743
ISSN (Electronic)1611-3349

Fingerprint

Dive into the research topics of 'Algebras for Parameterised Monads'. Together they form a unique fingerprint.

Cite this